Free Access
Volume 49, Number 5, September-October 2015
Page(s) 1451 - 1461
Published online 02 September 2015
  1. J.T. Beale, Smoothing properties of implicit finite difference methods for a diffusion equation in maximum norm. SIAM J. Numer. Anal. 47 (2009) 2476–2495. [CrossRef] [Google Scholar]
  2. J.T. Beale and A.T. Layton, On the accuracy of finite difference methods for elliptic problems with interfaces. Commun. Appl. Math. Comput. Sci. 1 (2006) 91–119. [CrossRef] [MathSciNet] [Google Scholar]
  3. M. Bondesson, Interior a priori estimates in discrete lp norms for solutions of parabolic and elliptic difference equations. Ann. Mat. Pura Appl. 95 (1973) 1–43. [CrossRef] [MathSciNet] [Google Scholar]
  4. W. Hackbusch, On the regularity of difference schemes. Ark. Mat. 19 (1981) 71–95. [CrossRef] [MathSciNet] [Google Scholar]
  5. W. Hackbusch, On the regularity of difference schemes part ii. regularity estimates for linear and nonlinear problems, Ark. Mat. 21 (1983) 3–28. [CrossRef] [MathSciNet] [Google Scholar]
  6. M. Pruitt, Maximum Norm Regularity of Implicit Difference Methods for Parabolic Equations. Ph.D. Thesis, Duke University (2011). [Google Scholar]
  7. M. Pruitt, Large time step maximum norm regularity of l-stable difference methods for parabolic equations. Numer. Math. (2014) 1–37. [Google Scholar]
  8. M. Renardy and R. Rogers, An Introduction to Partial Differential Equations. Texts Appl. Math. Springer (2004). [Google Scholar]
  9. A. Samarskii, The Theory of Difference Schemes. Pure Appl. Math., Marcel Decker (2001). [Google Scholar]
  10. I.J. Schoenberg, The finite fourier series and elementary geometry. Amer. Math. Mont. 57 (1950) 390–404. [CrossRef] [Google Scholar]
  11. D.C. Shreve, Interior Estimates in lp for Elliptic Difference Operators. SIAM J. Numer. Anal. 10 (1973) 69–80. [CrossRef] [Google Scholar]
  12. S.L. Sobolev, On estimates for certain sums for functions defined on a grid, Izv. Akad. Nauk SSSR, Ser. Mat. 4 (1940) 5–16. [Google Scholar]
  13. J.C. Strikwerda, B.A. Wade and K.P. Bube, Regularity estimates up to the boundary for elliptic systems of difference equations. SIAM J. Numer. Anal. 27 (1990) 292–322. [CrossRef] [Google Scholar]
  14. V. Thomée, Discrete interior schauder estimates for elliptic difference operators. SIAM J. Numer. Anal. 5 (1968) 626–645. [CrossRef] [Google Scholar]
  15. V. Thomée and B. Westergren, Elliptic difference equations and interior regularity. Numer. Math. 11 (1968) 196–210. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you